# SDR UALA2012112606767

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 38,763 hours, 16,648 cycles
- Engine: Iae V2527A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR LEVER VERY DIFFICULT TO PUT IN THE UP POSITION.  REMOVED AND REPLACED GEAR HANDLE LEVER.  OPS CHECK GOOD.  HANDLE MOVES SMOOTHLY IN THE "UP" AND "DOWN" POSITION.
